# SDR DALA1023550947

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 55,529 hours, 42,187 cycles
- Engine: Pwa JT8D*
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Failed
- Location: Oil Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW DIVERTED ACFT DUE TO SMOKE IN THE CABIN.  MX FOUND APU OIL CAP SEAL IN POOR CONDITION WITH OIL ON THE GROUND.  MX R & R OIL CAP SEAL AND ACCOMPLISHED OPERATION 5089 DUCT BURN-OUT.
